Repositorio de producción científica de la Universidad de Sevilla

Asymptotic behavior of an elastic beam fixed on a small part of one of its extremities

 

Advanced Search
 
Opened Access Asymptotic behavior of an elastic beam fixed on a small part of one of its extremities
Cites

Show item statistics
Icon
Export to
Título alternativo: Comportement asymptotique d’une poutre élastique fixée sur une petite partie de l’une de ses extremités
Author: Casado Díaz, Juan
Luna Laynez, Manuel
Murat, François
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2004-06-15
Published in: Comptes Rendus Mathématique, 338 (12), 975-980.
Document type: Article
Abstract: We study the asymptotic behavior of the solution of an anisotropic, heterogeneous, linearized elasticity problem in a cylinder whose diameter ε tends to zero. The cylinder is assumed to be fixed (homogeneous Dirichlet boundary condition) on the whole of one of its extremities, but only on a small part (of size εrε) of the second one; the Neumann boundary condition is imposed on the remainder of the boundary. We show that the result depends on rε, and that there are 3 critical sizes, namely rε=ε3, rε=ε, and rε=ε1/3, and in total 7 different regimes. We also prove a corrector result for each behavior of rε. Nous étudions le comportement asymptotique de la solution d'un problème d'élasticité linéaire anisotrope et hétérogène dans un cylindre dont le diamètre ε tend vers zéro. Le cylindre est fixé (condition de Dirichlet homogène) sur la totalité de l'une de ses extrémités, mais seulement sur une petite partie (de taille εrε) de l'autre base ; sur le reste de la frontière on a la condition de Neumann. Nous montrons que le résultat depend de rε, et qu'il existe 3 tailles critiques, à savoir rε=ε3, rε=ε et rε=ε1/3, et au total 7 comportements différents. Nous donnons un résultat de correcteur pour tous les comportements de rε.
Cite: Casado Díaz, J., Luna Laynez, M. y Murat, F. (2004). Asymptotic behavior of an elastic beam fixed on a small part of one of its extremities. Comptes Rendus Mathématique, 338 (12), 975-980.
Size: 148.6Kb
Format: PDF

URI: http://hdl.handle.net/11441/45752

DOI: 10.1016/j.crma.2004.02.020

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)